Show simple item record

AuthorDebiec, Tomaszdc.contributor.author
AuthorDoumic, Mariedc.contributor.author
AuthorGwiazda, Piotrdc.contributor.author
AuthorWiedemann, Emildc.contributor.author
Date of accession2019-08-13T12:43:46Zdc.date.accessioned
Available in OPARU since2019-08-13T12:43:46Zdc.date.available
Date of first publication2018dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleRELATIVE ENTROPY METHOD FOR MEASURE SOLUTIONS OF THE GROWTH-FRAGMENTATION EQUATIONdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1137/18M117981Xdc.identifier.doiExternal
Source - Title of sourceSIAM Journal on Mathematical Analysissource.title
Source - Place of publicationSociety for Industrial and Applied Mathematicssource.publisher
Source - Volume50source.volume
Source - Issue6source.issue
Source - Year2018source.year
Source - From page5811source.fromPage
Source - To page5824source.toPage
Source - ISSN0036-1410source.identifier.issn
Source - eISSN1095-7154source.identifier.eissn
FundingSimons Foundation [346300]uulm.funding
FundingPolish Government MNiSW 2015-2019 matching funduulm.funding
FundingNational Science Center (Poland) [2015/18/M/ST1/00075, 2014/13/B/ST1/03094]uulm.funding
FundingWolfgang Pauli Institute (Vienna)uulm.funding
FundingERC Starting grant SKIPPERAD [306321]uulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000453786500005uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record